QUESTION 321.A nurse is planning care for a 59-year-old woman who is on ranitidine therapy. The nurse is concerned for the patient's safety. Which of the following would be an appropriate nursing diagnosis? A.Acute Pain related to adverse drug effects, headacheB.Potential Complication: Electrolyte Imbalance related to hypophosphatemia, secondary to drug therapyC.Diarrhea related to adverse effects of drug therapyD.Risk for Injury related to drug-induced somnolence, dizziness, confusion, or hallucinations 1 points QUESTION 331.A patient has been prescribed a histamine-2 (H2) receptor antagonist for the treatment of GERD. Why are H2RAs more effective than H1 receptor antagonists in the treatment of diseases of the upper GI tract? 1 points QUESTION 341.A nurse is aware that diphenoxylate HCl with atropine sulfate is an effective adjunct in the treatment of diarrhea. For which of the following patients could the administration of this drug be potentially harmful?
1 points QUESTION 351.Mr. Tan is a 69-year-old man who prides himself in maintaining an active lifestyle and a healthy diet that includes adequate fluid intake. However, Mr. Tan states that he has experienced occasional constipation in recent months. What remedy should be the nurse's first suggestion?
You've reached the end of your free preview.
Want to read all 10 pages?
- Summer '15
- Helicobacter pylori , Cirrhosis